# SDR 97ZZZX1083

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89301
- Make and model: Cessna 152
- Aircraft serial: 15282706
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04311489
- Condition: Cracked
- Location: Vert Stab
- Part time: 5,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER ATTACH FITTING CRACKED ON LEFT SIDE OF ROOT AREA.  POSSIBLE CAUSE:  ATTEMPTING SNAP ROLLS IN A C-152.
